| Model Number |
C8312 |
| Medical Device Problem Code |
Material Perforation (2205)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.There is no report of serious injury or death associated with this event.
Event or Problem Description
Vats - "this device inserts the green ring to patient body.When they curling the white ring and find out the sheath is separated with green ring.Please consult with attached photo.Two of c8312 were used in two surgeries on same day.One of c8312 was abandoned by client." patient status - "fine.".
Additional Manufacturer Narrative
The event unit was returned for evaluation.Upon evaluation, engineering confirmed the complainant's experience of a sheath tear within the ring-to-ring zone, along the inner ring.They also noted a puncture mark along the film tear.Engineering's analysis has determined that it is likely the unit was punctured during the retraction.After the film was punctured, the tear propagated further.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.